×

Zur metrischen Entropie der Lipschitzfunktionen mit vorgegebenen Nullstellen. (German) Zbl 0402.41008

MSC:

41A46 Approximation by arbitrary nonlinear expressions; widths and entropy

Keywords:

Metric Entropy
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Kolmogorov A. N,, and V. M. Tihomirov: \(\varepsilon \)-entropy and \(\varepsilon \)-capacity of sets in functional space. Transi. A.M.S. II 17, 227-364 (1961).
[2] Kuipers L., and H. Niederreiter: Uniform Distribution of Sequences. Wiley, New York, 1974. · Zbl 0281.10001
[3] Lorentz G. G.: Approximation of Functions. Holt, Rinehart and Winston, New York, 1966. · Zbl 0153.38901
[4] Mitrinovic D. S.: Analytic Inequalities. Grundl. Math. Wiss. 165, Springer, Berlin, Heidelberg, New York. 1970. · Zbl 0199.38101 · doi:10.1007/978-3-642-99970-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.